# SDR DL76L002233

- Difficulty date: November 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 47,469 hours, 7,206 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Broken
- Location: Slide Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MTC, RT OFF WING SLIDE DOOR 3RD DOOR LATCH BROKEN AND 2ND DOOR LATCH BINDING.  SLIDE DOOR WOULD NOT OPEN.  REPLACED RT OFF WING SLIDE DOOR 2ND AND 3RD LATCHES.  OPS CK GOOD.
